Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does Livogen Z intake cause black stool?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
due to livogen z it is possible that stool may come black
Posted Thu, 13 Mar 2014 in Digestion and Bowels
Answered by Dr. Shruti Rijhwani 17 minutes later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on HCM. Well Livogen contain iron in form of ferrous fumarate and blackening of stools is a common and known side effect of this drug , so nothing to worry about that , it might also lead to some amount of constipation and stomach upset but that also settles on itself . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor